Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 79, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Jun 4, 2017, 9:50 PM CDT for Duval County, Jim Wells County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2017, 9:50 PM CDT (02:50 UTC)
- Expired
- Jun 4, 2017, 10:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Duval County, TX, Jim Wells County, TX
The radar
The Corpus Christi radar (KCRP), 101 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
060
WUUS54 KCRP 050250
SVRCRP
TXC131-249-050330-
/O.NEW.KCRP.SV.W.0079.170605T0250Z-170605T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
950 PM CDT SUN JUN 4 2017
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Duval County in south central Texas...
Southwestern Jim Wells County in south central Texas...
* Until 1030 PM CDT
* At 950 PM CDT, a severe thunderstorm was located over Concepcion,
or 13 miles west of Premont, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Diego, Freer, Premont, Benavides, Seven Sisters, Ramirez, San
Jose, Concepcion, Realitos, La Gloria, Cruz Calle, Rios and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2726 9851 2734 9852 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2736 9880
2806 9880 2806 9824 2748 9823 2736 9814
2732 9806 2726 9806
TIME...MOT...LOC 0250Z 345DEG 12KT 2741 9833
HAIL...1.00IN
WIND...60MPH
$$
TE2 follow-up statements
758
WWUS54 KCRP 050255
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
955 PM CDT SUN JUN 4 2017
TXC131-249-050330-
/O.CON.KCRP.SV.W.0079.000000T0000Z-170605T0330Z/
Duval TX-Jim Wells TX-
955 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN DUVAL AND SOUTHWESTERN JIM WELLS COUNTIES...
At 954 PM CDT, a severe thunderstorm was located over Concepcion, or
12 miles west of Premont, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Premont, Benavides, Concepcion, Realitos, La Gloria, Cruz Calle,
Ramirez, Rios and San Jose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2726 9851 2734 9852 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2736 9880
2766 9879 2766 9824 2748 9823 2736 9814
2732 9806 2726 9806
TIME...MOT...LOC 0254Z 345DEG 12KT 2740 9833
HAIL...1.00IN
WIND...60MPH
$$
TE372
WWUS54 KCRP 050309
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1009 PM CDT SUN JUN 4 2017
TXC131-249-050330-
/O.CON.KCRP.SV.W.0079.000000T0000Z-170605T0330Z/
Duval TX-Jim Wells TX-
1009 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN DUVAL AND SOUTHWESTERN JIM WELLS COUNTIES...
At 1008 PM CDT, a severe thunderstorm was located near Cruz Calle, or
11 miles west of Premont, moving south at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Premont, Concepcion, Realitos, La Gloria, Cruz Calle, Ramirez and
Rios.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2726 9851 2734 9852 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2736 9880
2752 9869 2757 9825 2748 9823 2736 9814
2732 9806 2726 9806
TIME...MOT...LOC 0308Z 345DEG 12KT 2735 9832
HAIL...1.25IN
WIND...60MPH
$$
TEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:40 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 4, 6:40 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 640 PM CDT Sun Jun 4 2017 .DISCUSSION... Numerous boundaries across the coastal bend and brush country have led to scattered convection, some strong to severe. Expect this convection to gradually weaken over the next couple of hours as usually occurs with diurnal convection. With very high PWAT air, most of these storms will produce heavy downpours. Outside of thunderstorms, expect mainly VFR conditions, though brief MVFR conditions will be possible. LRD terminal expected to remain dry with VFR conditions through the period. && .AVIATION... Convection continues early in the period for all eastern sites. Expect a dissipating of convection into the late evening and a lull for a few hours into the night. Thunderstorm chances back into the forecast Monday morning and afternoon. A mix of && .PREVIOUS DISCUSSION... /Issued 418 PM CDT Sun Jun 4 2017/ SHORT TERM (Tonight through Monday Night)... You get a boundary, everyone gets a boundary. Boundaries galore across the region as storms develop along them from the northeast zones, to offshore and in between. Basically we are targeting the eastern half of the CWA/MSA for tonight where the best moisture axis and continued outflow boundary influences will remain. A majority of the convection is sub-severe and expected to remain that way since there is very little in the way of shear for more organization and better updraft/downdraft separation. Some small hail, heavier rain, and gusts to 50 mph are possible but being pulse convection, they won't last long. Another vort max pushes into the region from the northwest as the mid-level low/trough moves by to our north. Again we favor the eastern half of the region as PWATs continue to climb towards 2.0", well above average, with boundaries hanging around. Activity should begin to wane by late evening tomorrow with most activity over the open gulf waters. LONG TERM (Tuesday through Saturday)... Rain chances will be winding down as the extended period opens as a longwave pattern change gets underway. Just a small chance for leftover showers on Tuesday as an upper trough clears the area, then drier air begins to push into the region. One more weak disturbance moves through on Wednesday, but by then we should be too dry for rain. After that ridging builds into South Texas, bringing dry weather and gradually warming temperatures the rest of the week. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 73 91 74 91 73 / 40 60 40 30 10 Victoria 72 91 71 91 71 / 40 60 30 30 10 Laredo 74 99 76 97 74 / 10 10 10 10 10 Alice 71 95 73 94 71 / 30 60 20 20 10 Rockport 78 90 76 90 75 / 50 60 40 30 10 Cotulla 73 97 75 95 72 / 20 30 10 10 10 Kingsville 73 94 75 94 72 / 30 60 20 20 10 Navy Corpus 77 91 78 90 76 / 40 50 50 30 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && PZ/83...AVIATION
Hazardous weather outlook, Jun 4, 5:08 AM CDT, 16 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 508 AM CDT Sun Jun 4 2017 GMZ230-235-250-255-270-275-TXZ229>234-239>247-051015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 508 AM CDT Sun Jun 4 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected today. Severe weather is not anticipated, however a few storms may become strong with small hail and gusty winds. Some storms could produce locally heavy rainfall. Moderate Risk of Dangerous Rip Currents along the gulf-facing beaches of South Texas. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms are expected Monday. Some storms could produce locally heavy rainfall. Isolated to scattered thunderstorms will remain possible over much of South Texas Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. CB/TMT
In the hours before
Special weather statement, Jun 4, 7:28 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
728 PM CDT SUN JUN 4 2017
TXZ242-243-050115-
Kleberg-Nueces-
728 PM CDT SUN JUN 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHEASTERN KLEBERG COUNTIES...
At 727 PM CDT, a strong thunderstorm was located near Chapman Ranch,
or 13 miles south of Corpus Christi, moving southeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Corpus Christi, Waldron Field, Malaquite Beach, Kings Crossing Golf
Course and Chapman Ranch.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2757 9750 2768 9740 2754 9715 2744 9720
2731 9734
TIME...MOT...LOC 0027Z 310DEG 14KT 2756 9741
TESpecial weather statement, Jun 4, 7:43 PM CDT, 2 hours 7 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 743 PM CDT SUN JUN 4 2017 TXZ232-233-050115- Bee-Goliad- 743 PM CDT SUN JUN 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD AND CENTRAL BEE COUNTIES... At 742 PM CDT, a strong thunderstorm was located over Normanna, or 7 miles north of Beeville, moving northeast at 15 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Beeville, Normanna, Pettus, Berclair and Tuleta. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2839 9780 2854 9791 2873 9768 2850 9751 TIME...MOT...LOC 0042Z 236DEG 12KT 2851 9779 Heavener
Special weather statement, Jun 4, 8:06 PM CDT, 1 hour 44 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 806 PM CDT SUN JUN 4 2017 TXZ231-232-244-050200- Live Oak-Bee-San Patricio- 806 PM CDT SUN JUN 4 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAN PATRICIO...SOUTHEASTERN LIVE OAK AND SOUTHWESTERN BEE COUNTIES... At 804 PM CDT, strong thunderstorms were clustered near Dinero and George West, or 12 miles southwest of Beeville. The storms are moving east at 15 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Beeville, Mathis, George West, Skidmore, Lake City, Lagarto, River Creek Acres, Tynan, Argenta, Mount Lucas, Dinero, Lakeside and Lake Corpus Christi. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2845 9770 2806 9773 2818 9821 2842 9819 TIME...MOT...LOC 0104Z 180DEG 0KT 2829 9791 TE
Special weather statement, Jun 4, 8:55 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 855 PM CDT SUN JUN 4 2017 TXZ240>243-050300- Jim Wells-Kleberg-Nueces-Duval- 855 PM CDT SUN JUN 4 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DUVAL... SOUTHWESTERN NUECES...SOUTHWESTERN JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES... At 855 PM CDT, radar indicated strong thunderstorms were located along a line extending from 10 miles northwest of Realitos to 7 miles southeast of Ben Bolt. Movement was east at 15 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Kingsville, Benavides, Bishop, Ben Bolt, Realitos, Palito Blanco, Kingsville Naval Air Station, San Jose and Ricardo. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2744 9854 2741 9762 2766 9773 2767 9873 TIME...MOT...LOC 0155Z 283DEG 13KT 2759 9859 2755 9802 TE
Special weather statement, Jun 4, 9:05 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
905 PM CDT SUN JUN 4 2017
TXZ245-246-050245-
Aransas-Refugio-
905 PM CDT SUN JUN 4 2017
...A STRONG THUNDERSTORM WILL AFFECT ARANSAS AND CENTRAL REFUGIO
COUNTIES...
At 905 PM CDT, a strong thunderstorm was located near Refugio, moving
east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Rockport, Refugio, Woodsboro, Lamar, Bayside, Quintana, Key Allegro,
Holiday Beach, Aransas National Wildlife Refuge, Copano Village and
Fulton.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2827 9679 2826 9679 2827 9680 2825 9680
2799 9702 2821 9736 2839 9728 2832 9674
TIME...MOT...LOC 0205Z 282DEG 27KT 2829 9722
TESpecial weather statement, Jun 4, 9:45 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
945 PM CDT SUN JUN 4 2017
TXZ240>243-050330-
Jim Wells-Kleberg-Nueces-Duval-
945 PM CDT SUN JUN 4 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DUVAL...
SOUTHWESTERN NUECES...SOUTHWESTERN JIM WELLS AND NORTHWESTERN KLEBERG
COUNTIES...
At 944 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northwest of Realitos to 6 miles
south of Palito Blanco. Movement was southeast at 15 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Kingsville, Benavides, Driscoll, Bishop, Concepcion, Realitos, Palito
Blanco, Cruz Calle, Ramirez, Rios, Kingsville Naval Air Station and
San Jose.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2734 9852 2734 9855 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2735 9877
2748 9880 2756 9880 2768 9772 2744 9770
2749 9809 2728 9818 2727 9852
TIME...MOT...LOC 0244Z 312DEG 11KT 2751 9868 2750 9815
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:08 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 22 min |
| Jun 4, 7:13 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 47 min |
| Jun 4, 7:28 PM CDT | Special Weather Statement | CRP | Nueces | 47 min |
| Jun 4, 7:43 PM CDT | Special Weather Statement | CRP | Bee | 32 min |
| Jun 4, 7:46 PM CDT | Severe Thunderstorm Warning | CRP | Goliad | 44 min |
| Jun 4, 7:52 PM CDT | Tornado Warning | CRP | Bee, Goliad | 38 min |
| Jun 4, 8:06 PM CDT | Special Weather Statement | CRP | Bee, Live Oak | 54 min |
| Jun 4, 8:26 PM CDT | Severe Thunderstorm Warning | CRP | Bee, San Patricio | 49 min |
| Jun 4, 8:55 PM CDT | Special Weather Statement | CRP | Kleberg | 65 min |
| Jun 4, 9:02 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 4, 9:05 PM CDT | Special Weather Statement | CRP | Aransas, Refugio | 40 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 33 min |
| Jun 4, 9:15 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 4, 9:26 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 64 min |
| Jun 4, 9:41 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 49 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | CRP | Jim Wells | 45 min |
| Jun 4, 9:52 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 38 min |
| Jun 4, 10:02 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 4, 10:36 PM CDT | Special Weather Statement | CRP | Brooks | 24 min |
| Jun 4, 10:55 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 5, 2:18 AM CDT | Special Weather Statement | CRP | La Salle | 27 min |
| Jun 5, 4:50 AM CDT | Special Weather Statement | CRP | McMullen | 40 min |
| Jun 5, 5:25 AM CDT | Special Weather Statement | CRP | Duval | 50 min |
| Jun 5, 6:11 AM CDT | Special Weather Statement | CRP | Duval | 34 min |
| Jun 5, 6:39 AM CDT | Special Weather Statement | CRP | Brooks | 36 min |
| Jun 5, 6:59 AM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Jun 5, 11:53 AM CDT | Special Marine Warning | CRP | 82 min | |
| Jun 5, 1:18 PM CDT | Special Weather Statement | CRP | Jim Wells | 27 min |
| Jun 5, 1:47 PM CDT | Special Weather Statement | CRP | Jim Wells | 43 min |
| Jun 5, 2:10 PM CDT | Special Weather Statement | CRP | Duval | 35 min |
| Jun 5, 2:24 PM CDT | Special Weather Statement | CRP | Kleberg | 36 min |
| Jun 5, 2:30 PM CDT | Special Weather Statement | CRP | Kleberg | 30 min |
| Jun 5, 2:34 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 41 min |
| Jun 5, 2:58 PM CDT | Special Weather Statement | CRP | Duval | 62 min |
| Jun 5, 3:01 PM CDT | Special Weather Statement | CRP | Jim Wells | 44 min |
| Jun 5, 3:04 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 41 min |
| Jun 5, 3:25 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 40 min |
| Jun 5, 3:45 PM CDT | Areal Flood Advisory | CRP | Nueces | 2 hr |
| Jun 5, 3:45 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 45 min |
| Jun 5, 4:18 PM CDT | Special Weather Statement | CRP | Nueces | 42 min |
| Jun 5, 4:29 PM CDT | Special Weather Statement | CRP | Duval | 61 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 42 min |
| Jun 5, 5:30 PM CDT | Special Weather Statement | CRP | Jim Hogg | 60 min |
| Jun 5, 5:54 PM CDT | Special Weather Statement | CRP | Aransas | 51 min |
| Jun 5, 6:24 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Jun 5, 6:28 PM CDT | Special Weather Statement | CRP | Refugio | 62 min |
| Jun 5, 6:40 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.